# SDR DALA2025072105481

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 41,516 hours, 5,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3326 31AB AND 37H SEAT MOUNTED EMERG LIGHTS INOP.   R/R EMERG LIGHTS IAW AWM 33-51-2 AND IPC 33-51-09-80-LIGHTS.
